# SDR GTIA2020011134940

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 19,656 hours, 8,903 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

"VERY STRONG "" DIRTY SOCK "" ODOR DURING DESCENT.
FUME EVENT ON DESCENT. -R/R DEOILER SEALS BTH # 1 AND # 2 ENG. IAW AMM 72-60-31.  PERFORMED PAC BURN BOTH # 1 AND #2 PACS IAW AMM 21-00-00. R/R BOTH # 1 AND # 2 PAC RECERC. FILTERS IAW AMM 21-21-41. NO ODOR NOTED AT THIS TIME. "
